# SDR AT0000195

- Difficulty date: April 1, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING STRINGER 13 CORRODED BEYOND LIMITS.  CUT OUT RIGHT HAND STRINGER 13 CORRODED SECTION, REPLACED SECTION, AND INSTALLED SPLICES IAW DC9 SRM 57-08 FIGURE 1.
